# SDR GLBA20090329B

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 28,157 hours, 35,812 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT UPON GEAR RETRACTION THE HORN WAS ON WITH GEAR UNSAFE LIGHTS.  MAINTENANCE INSPECTED & CLEANED LANDING GEAR UPLOCK SWITCHES & INSPECTED PRINTED CIRCUIT BOARD CONNECTOR. NO DEFECTS WERE NOTED.  REFEREMCE BMM 32-60-00. OPS CHECK FLIGHT WAS PERFORMED AND WAS SATISFACTORY.
